# SDR AWXA9500442

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND NUMEROUS EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED LIGHTS FROM 3L TO 16L, OPS CHECK GOOD.  (W)
